Advertisement

A Note on the Conjugacy from Farey Map to the Skew Tent Map

  • Yong-Guo ShiEmail author
Article
  • 83 Downloads

Abstract

This note investigates the conjugacy from Farey map to the skew tent map. We present two explicit expressions of the conjugacy with two kinds of representations for real numbers, and estimate the Hölder exponent of the conjugacy.

Keywords

Conjugacy equation Farey map Skew tent map Representation for real numbers Hölder continuity 

Mathematics Subject Classification

37C15 33E30 37B10 

Notes

Acknowledgements

The author would like to thank the referees for their careful reading and helpful comments, which led to an improved presentation of the manuscript.

References

  1. 1.
    Banks, J., Dragan, V., Jones, A.: Chaos: A Mathematical Introduction. Cambridge University Press, Cambridge (2003)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bödewadt, U.T.: Zur iteration reeller funktionen. Math. Z. 49, 497–516 (1944)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bonanno, C., Carminati, C., Isola, S., Tiozzo, G.: Dynamics of continued fractions and kneading sequences of unimodal maps. Discrete Contin. Dyn. Syst. 33(4), 1313–1332 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ciepliński, K., Zdun, M.C.: On uniqueness of conjugacy of continuous and piecewise monotone functions. Fixed Point Theory Appl. 2009, 230414 (2009). doi: 10.1155/2009/230414 MathSciNetzbMATHGoogle Scholar
  5. 5.
    Dushistova, A.A., Moshchevitin, N.G.: On the derivative of the Minkowski question mark function \(?(x)\). J. Math. Sci. 182(4), 463–471 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Girgensohn, R.: Constructing singular functions via Farey fractions. J. Math. Anal. Appl. 203(1), 127–141 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Hardy, G.H., Wright, E.M.: An Introduction to the Theory of Numbers. Clarendon Press, Oxford (1979)zbMATHGoogle Scholar
  8. 8.
    Iosifescu, M., Kraaikamp, C.: The Metrical Theory on Continued Fractions. Mathematics and its Applications, vol. 547. Kluwer Academic Publishers, Dordrecht (2002)CrossRefzbMATHGoogle Scholar
  9. 9.
    Kawan, C.: On expanding maps and topological conjugacy. J. Differ. Equ. Appl. 13, 803–820 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Khintchine, A.Ya.: Continued Fractions. P. Noordhoff, Groningen (1963)zbMATHGoogle Scholar
  11. 11.
    Laitochová, J.: On conjugacy equations for iterative functional equations. Int. J. Pure Appl. Math. 26, 423–433 (2006)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Ou, D.-S., Palmer, K.J.: A constructive proof of the existence of a semi-conjugacy for a one dimensional map. Discrete Contin. Dyn. Syst., Ser. B 17, 977–992 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Panti, G.: Multidimensional continued fractions and a Minkowski function. Monatsh. Math. 154(3), 247–264 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Parry, W.: Symbolic dynamics and transformations of the unit interval. Trans. Am. Math. Soc. 122, 368–378 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Proppe, H., Byers, W., Boyarsky, A.: Singularity of topological conjugacies between certain unimodal maps. Isr. J. Math. 44(4), 277–288 (1983)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Salem, R.: On some singular monotonic functions which are strictly increasing. Trans. Am. Math. Soc. 53(3), 427–439 (1943)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Shi, Y.G.: Non-monotonic solutions and continuously differentiable solutions of conjugacy equations. Appl. Math. Comput. 215, 2399–2404 (2009)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Shi, Y.G., Wang, Z.: Topological conjugacy between skew tent maps. Int. J. Bifur. Chaos 25(9), 1550118 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Zhang, J., Yang, L.: Discussion on iterative roots of piecewise monotone functions. Acta Math. Sin. 26, 398–412 (1983). (in Chinese)zbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Data Recovery Key Laboratory of Sichuan Province, College of Mathematics and Information ScienceNeijiang Normal UniversityNeijiangPeople’s Republic of China

Personalised recommendations